W. L. GORE & ASSOCIATES, INC. STENT GRAFT THORACIC CONFORMABLE ACTIVE CONTROL; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Back to Search Results |
| Model Number |
TE4043A |
| Medical Device Problem Code |
Migration or Expulsion of Device (1395)
| Health Effect - Clinical Code |
Aneurysm (1708)
| Date of Event |
05/26/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
On (b)(6) 2023, this patient underwent endovascular treatment for a zone 2 descending thoracic aortic aneurysm and was implanted with gore® tag® thoracic branch endoprostheses (tbe) and gore® tag® conformable thoracic stent graft with active control system (ctag-ac).The patient tolerated the procedure.On (b)(6) 2023, the patient underwent reintervention for distal migration (amount unknown) of the gore® tag® thoracic branch aortic extender component.The cause of the migration was not determined.An additional ctag-ac was implanted within the aortic component just distal to the portal to reline and seal in the aortic extender component that had migrated.The patient tolerated the procedure.
Additional Manufacturer Narrative
The image(s) received cannot be used to perform an imaging evaluation due to the insufficient data and/or poor quality of the image(s) provided.The imaging evaluation performed by a clinical imaging specialist showed the following: one time-point available for evaluation and 1-jpeg image: pre-implantation cta dated (b)(6) 2023, and one post-implantation jpeg image.No name, date, or demographics on the jpeg image provided.The pre-implantation cta images showed: the proximal landing zone diameters appear to range from ~33mm ¿ 35mm, thereby, confirming correct device sizing.This would be a routine tbe proximal landing zone for a zone 2 treatment.As post-implantation imaging of the proximal device was not provided, the exact proximal landing zone could not be confirmed.The post-implantation jpeg image provided shows: wire stent pattern shows multiple devices are implanted.Cannot vizualize gold band(s) on the devices, so cannot confirm the number of devices shown on image.Cannot confirm migration of devices with one partial jpeg image and/or one time-point.The instructions for use (ifu) states, possible adverse events and complications that may occur with the use of gore® tag® thoracic branch endoprosthesis include, but are not limited to: endoprosthesis: migration w.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Event or Problem Description
On (b)(6) 2023, this patient underwent endovascular treatment for a zone 2 dissection in the descending thoracic aorta and was implanted with gore® tag® thoracic branch aortic endoprostheses (tbe) and gore® tag® conformable thoracic stent graft with active control system (ctag-ac).The patient tolerated the procedure.On (b)(6) 2023, the physician underwent reintervention for distal migration of the ctag-ac and was implanted with an additional ctag-ac to reinforce the overlap between the tbe and ctag-ac.The cause of the migration was not determined.The patient tolerated the procedure.
Additional Manufacturer Narrative
B4: additional/corrected information
h4/h5/h6: additional/corrected information
d1,4,7: additional/corrected information.
Additional Manufacturer Narrative
B7: patient medical history includes but is not limited to: tobacco use, taa, hypertension, sleep apnea, periorbital edema, morbid obesity with bmi of 40.0 44.9 (hcc)[e66.01,z68.41].D10: patient medications include but are not limited to: norvasc, vitamin c, aspirin, dulcolax, coreg, dextrose, glucagen, heparin, apresoline.